# SDR CA050213008

- Difficulty date: February 8, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F27FOKKER*
- Engine: Pwa PW125B
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10839
- Condition: Leaking
- Location: Engine
- Part time: 10,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS FOUND LEAKING FROM THE FUEL HEATER DURING MAINTENANCE OPERATIONS. THE LEAK WAS FOUND TO BE ASSOCIATED WITH CORROSION PITTING.
